Saturday 11.30.19

User avatar
Tracey
Challenge Team
Posts: 265
Joined: Tue Oct 08, 2019 10:54 pm

Re: Saturday 11.30.19

Post by Tracey » Sun Dec 01, 2019 2:49 pm

Tamara wrote:
Sat Nov 30, 2019 10:52 pm
Tracey wrote:
Sat Nov 30, 2019 9:02 pm
Sorry I've not been around much this week. I've started on a new diabetes medicine and it has horrid side effects. Basically been living in the bathroom and bed when I'm not at work trying to fight past it.
Side effects can last 4 to 5 weeks before the body sorts it out.
Tracey what is the name of the medication. Sounds miserable to have to deal with. I have been lucky on Metformin a lot of people have these symptoms. They added Januvia and it is kind of pricy. I just cheat too much!! Dang it! I've only been diabetic for a few years and I don't like it at all but really don't want to go on shots so I need to do better
I did have the same reaction when first put on Metformin but not this bad. I'm also on Januvia, which hasn't been too bad, just not getting the sugar down. The need one is a shot :shock: which I never wanted to do ot is a relatively new drug here in Australia, it is called Trulicity Dulaglutite.
It's not nice but meant to be good once you get pass the horrible stage.

User avatar
Tamara
Challenge Team
Posts: 3018
Joined: Sun Mar 12, 2017 5:17 pm
Location: Utah

Re: Saturday 11.30.19

Post by Tamara » Mon Dec 02, 2019 9:13 pm

Tracey wrote:
Sun Dec 01, 2019 2:49 pm
Tamara wrote:
Sat Nov 30, 2019 10:52 pm
Tracey wrote:
Sat Nov 30, 2019 9:02 pm
Sorry I've not been around much this week. I've started on a new diabetes medicine and it has horrid side effects. Basically been living in the bathroom and bed when I'm not at work trying to fight past it.
Side effects can last 4 to 5 weeks before the body sorts it out.
Tracey what is the name of the medication. Sounds miserable to have to deal with. I have been lucky on Metformin a lot of people have these symptoms. They added Januvia and it is kind of pricy. I just cheat too much!! Dang it! I've only been diabetic for a few years and I don't like it at all but really don't want to go on shots so I need to do better
I did have the same reaction when first put on Metformin but not this bad. I'm also on Januvia, which hasn't been too bad, just not getting the sugar down. The need one is a shot :shock: which I never wanted to do ot is a relatively new drug here in Australia, it is called Trulicity Dulaglutite.
It's not nice but meant to be good once you get pass the horrible stage.
Hope you will feel great really really soon!!
Image

Post Reply